| Model Number |
DTBA1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Shock from Patient Lead(s) (3162)
| Date of Event |
06/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received possible inappropriate high voltage therapy for suspected atrial fibrillation (af) with rapid ventricular response that was detected as ventricular fibrillation (vf); an atrial arrhythmia was in progress at the time of therapy. it was also reported that the patient experienced cardiac arrest.The the cardiac resynchronization therapy defibrillator (crt-d) remains in use. the right ventricular (rv) lead appeared to be undersensing and the right atrial (ra) lead appeared to be oversensing and undersensing that appeared to result in inappropriate atrial pacing. the rv lead and ra lead remain in use. no further patient complications have been reported as a result of this event.